# SDR CA071126011

- Difficulty date: November 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 10,267 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Part number: 212030154101
- Condition: Broken
- Location: Lift Beam
- Component: Lift Beam, Bell
- Component part number: 205030845133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION OF THE LIFT LINK AREA, A CRACK WAS NOTED ON THE LIFT LINK FITTING. UPON FURTHER INVESTIGATION THE AFT EAR WAS COMPLETLY BROKEN FROM THE FITTING. THE BOLT SECURING THE LIFT LINK TO THE FITTING WAS INCORRECT FOR THAT PN OF FITTING. THE BOLT DID FIT THE AFT EAR HOWEVER THERE WAS A .030 INCH GAP BETWEEN THE BOLT AND BUSHING IN THE FWD EAR ALLOWING THE BOLT TO ROCK UP AND DOWN IN THE FITTING. THIS ROCKING MOTION OCCURRED EVERY TIME IT WAS UNDER LOAD, AND STRESSED THE AFT EAR SUBSEQUENTLY CAUSING IT TO CRACK. THE TRANSMISSION WAS INSTALLED IN 2001. ALL ENGINEERS MUST BE CERTAIN WHEN INSTALLING FASTERNERS OR COMPONENTS THAT CORRECT PARTS ARE BEING USED ESPECIALLY WHEN DISASSEMBLY WHEN OFTEN PARTS ARE JUST REINSTALLED.  IF THEY WERE REMOVED THEY MUST BE CORRECT,  STATEMENT DOESN`T MEAN THAT THEY ARE! (TC NR 20071126011)
